# SDR FDEA202401250112

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,128 hours, 26,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: L
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AT BLOCK-IN L1 AND R1 EMERGENCY EXIT LIGHTS WILL  NOT ILLUMINATE OR TEST.  R/I  25JAN24 14:48   FNT U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  R & R EXIT DOOR LIGHT BATTERY 29WL AND ADJ/TESTS  GOOD PER AMM 33-51-14-0-0.
